# SDR 98ZZZX961

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61858
- Make and model: Cessna 180K
- Aircraft serial: 18052807
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: 98510675
- Condition: Corroded
- Location: Fuel System
- Part time: 2,386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL SELECTOR VALVE CORRODED AND FLAKING ON ONE SIDE.  THE ONLY WAY TO SEE THIS SIDE OF THE VALVE IS WITH A MIRROR THROUGH THE INSPECTION PANEL ON THE BOTTOM OF THE AIRCRAFT.  AIRCRAFT IS ON FLOATS.
